# SDR CHQA20140914259

- Difficulty date: September 14, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 33,019 hours, 28,056 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,609 hours, 20,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FLOOR PROXIMITY EMER LIGHT STRIP AT ROW 5A WAS FOUND TO BE INOPERATIVE.  REPLACED THE LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
